Alert archive / Idaho / Red Flag Warnings in 2015
Red Flag Warning 8, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Sep 3, 2015, 2:12 PM MDT for 9 counties in Idaho. It took effect at Sep 4, 2015, 1:00 PM MDT. It was in force for 9 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 3, 2015, 2:12 PM MDT (20:12 UTC)
- In effect from
- Sep 4, 2015, 1:00 PM MDT
- Expired
- Sep 4, 2015, 10:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bonneville County, ID, Caribou County, ID, Cassia County, ID, Franklin County, ID, Oneida County, ID, Power County, ID, Twin Falls County, ID
The radar
The Pocatello radar (KSFX), 66 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 7:00 PM MDT | TSTM WND GST 48 | 5 Ene Black Pine, ID | JUNIPER INTERCHANGE ITD SITE. |
| Sep 4, 7:04 PM MDT | TSTM WND GST 47 | 3 Ne Chesterfield, ID | POLE CANYON RAWS SITE. |
| Sep 4, 7:11 PM MDT | TSTM WND GST 42 | 2 Nw Ovid, ID | GRACE CWOP SITE. |
| Sep 4, 7:45 PM MDT | TSTM WND GST 42 | 1 W Gray, ID | DALE BITNER/WAYAN RAWS SITE. |
| Sep 4, 8:01 PM MDT | TSTM WND GST 42 | 1 S Michaud, ID | POCATELLO AIRPORT. |
| Sep 4, 8:01 PM MDT | NON-TSTM WND GST 42 | 1 S Michaud, ID | POCATELLO AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 8.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3008 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
542 WWUS85 KPIH 032012 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 212 PM MDT THU SEP 3 2015 ...A RED FLAG WARNING HAS BEEN ISSUED FOR FRIDAY FROM 1 PM MDT TO 10 PM MDT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 427 AS WELL AS ZONE 413 BELOW 5000 FEET... AN UPPER LEVEL LOW SYSTEM WILL DROP DOWN OVER WASHINGTON AND OREGON TOMORROW. AS THIS LOW APPROACHES TOMORROW LOOK FOR STRONG SOUTHERLY WINDS AND LOW RELATIVE HUMIDITY OVER FIRE WEATHER ZONES 413 AND 427. IDZ427-041200- /O.NEW.KPIH.FW.W.0008.150904T1900Z-150905T0400Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- 212 PM MDT THU SEP 3 2015 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 427... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FRIDAY FROM 1 PM TO 10 PM MDT. * AFFECTED AREA...FIRE WEATHER ZONE 427. * WIND...SOUTH 15 TO 20 MPH GUSTING TO 25 TO 30 MPH. * HUMIDITY...12 TO 16 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-041200- /O.NEW.KPIH.FW.W.0008.150904T1900Z-150905T0400Z/ CARIBOU RANGE/CARIBOU NF- 212 PM MDT THU SEP 3 2015 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 413 BELOW 5000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FRIDAY FROM 1 PM TO 10 PM MDT. * AFFECTED AREA...FIRE WEATHER ZONE 413 BELOW 5000 FEET. * WIND...SOUTH 20 TO 25 MPH GUSTING TO 35 TO 40 MPH. * HUMIDITY...14 TO 18 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$
4 follow-up statements
992 WWUS85 KPIH 040944 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 344 AM MDT FRI SEP 4 2015 ...A RED FLAG WARNING IS IN EFFECT TODAY FROM 1 PM MDT TO 10 PM MDT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 427 AS WELL AS ZONE 413 BELOW 5000 FEET... AN UPPER LEVEL LOW SYSTEM WILL DROP DOWN OVER WASHINGTON AND OREGON TOMORROW. AS THIS LOW APPROACHES TOMORROW LOOK FOR STRONG SOUTHERLY WINDS AND LOW RELATIVE HUMIDITY OVER FIRE WEATHER ZONES 413 AND 427. IDZ427-042100- /O.CON.KPIH.FW.W.0008.150904T1900Z-150905T0400Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- 344 AM MDT FRI SEP 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 427... * AFFECTED AREA...FIRE WEATHER ZONE 427. * WIND...SOUTH 15 TO 20 MPH GUSTING TO 25 TO 30 MPH. * HUMIDITY...12 TO 16 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-042100- /O.CON.KPIH.FW.W.0008.150904T1900Z-150905T0400Z/ CARIBOU RANGE/CARIBOU NF- 344 AM MDT FRI SEP 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 413 BELOW 5000 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 413 BELOW 5000 FEET. * WIND...SOUTH 20 TO 25 MPH GUSTING TO 35 TO 40 MPH. * HUMIDITY...14 TO 18 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$
831 WWUS85 KPIH 040946 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 346 AM MDT FRI SEP 4 2015 ...A RED FLAG WARNING IS IN EFFECT TODAY FROM 1 PM MDT TO 10 PM MDT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 427 AS WELL AS ZONE 413 BELOW 5000 FEET... AN UPPER LEVEL LOW SYSTEM WILL DROP DOWN OVER WASHINGTON AND OREGON TODAY. AS THIS LOW APPROACHES LOOK FOR STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING COLD FRONT AND LOW RELATIVE HUMIDITY OVER FIRE WEATHER ZONES 413 AND 427. IDZ427-042100- /O.CON.KPIH.FW.W.0008.150904T1900Z-150905T0400Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- 346 AM MDT FRI SEP 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 427... * AFFECTED AREA...FIRE WEATHER ZONE 427. * WIND...SOUTH 15 TO 20 MPH GUSTING TO 25 TO 30 MPH. * HUMIDITY...12 TO 16 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-042100- /O.CON.KPIH.FW.W.0008.150904T1900Z-150905T0400Z/ CARIBOU RANGE/CARIBOU NF- 346 AM MDT FRI SEP 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 413 BELOW 5000 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 413 BELOW 5000 FEET. * WIND...SOUTH 20 TO 25 MPH GUSTING TO 35 TO 40 MPH. * HUMIDITY...14 TO 18 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$
192 WWUS85 KPIH 042045 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 245 PM MDT FRI SEP 4 2015 ...A RED FLAG WARNING IS IN EFFECT TODAY UNTIL 10 PM MDT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 427 AS WELL AS ZONE 413 BELOW 5000 FEET... AN UPPER LEVEL LOW SYSTEM WILL DROP DOWN OVER WASHINGTON AND OREGON TODAY. AS THIS LOW APPROACHES LOOK FOR STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING COLD FRONT AND LOW RELATIVE HUMIDITY OVER FIRE WEATHER ZONES 413 AND 427. IDZ427-050400- /O.CON.KPIH.FW.W.0008.000000T0000Z-150905T0400Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- 245 PM MDT FRI SEP 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 427... * AFFECTED AREA...FIRE WEATHER ZONE 427. * WIND...SOUTH 15 TO 20 MPH GUSTING TO 25 TO 30 MPH. * HUMIDITY...12 TO 16 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-050400- /O.CON.KPIH.FW.W.0008.000000T0000Z-150905T0400Z/ CARIBOU RANGE/CARIBOU NF- 245 PM MDT FRI SEP 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 413 BELOW 5000 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 413. * WIND...SOUTH 20 TO 25 MPH GUSTING TO 35 TO 40 MPH. * HUMIDITY...14 TO 18 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$
590 WWUS85 KPIH 050336 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 936 PM MDT FRI SEP 4 2015 IDZ427-050445- /O.EXP.KPIH.FW.W.0008.000000T0000Z-150905T0400Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- 936 PM MDT FRI SEP 4 2015 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 427... WIDESPREAD GUSTY WINDS AND LOW HUMIDITY ISSUES HAVE SUBSIDED THIS EVENING. THE WARNING WILL EXPIRE AS PLANNED AT 10 PM MDT. WE MAY SEE SPORADIC STRONG WINDS AS SHOWERS AND ISOLATED STORMS ARE STILL MOVING OVER FAR EASTERN IDAHO. $$ IDZ413-050445- /O.EXP.KPIH.FW.W.0008.000000T0000Z-150905T0400Z/ CARIBOU RANGE/CARIBOU NF- 936 PM MDT FRI SEP 4 2015 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 413 BELOW 5000 FEET... WIDESPREAD GUSTY WINDS AND LOW HUMIDITY ISSUES HAVE SUBSIDED THIS EVENING. THE WARNING WILL EXPIRE AS PLANNED AT 10 PM MDT. WE MAY SEE SPORADIC STRONG WINDS AS SHOWERS AND ISOLATED STORMS ARE STILL MOVING OVER FAR EASTERN IDAHO. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 3, 2:10 PM MDT, 2 minutes earlier.
Area forecast discussion, Sep 3, 2:10 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 210 PM MDT THU SEP 3 2015 .DISCUSSION...LATEST SATELLITE IMAGERY SHOWS THE LOW PRESSURE SYSTEM DIGGING SOUTHWARD ALONG THE WASHINGTON AND OREGON COAST...WE ARE STILL PATIENTLY AWAITING THE ARRIVAL IN SOUTHEAST IDAHO. IN THE MEANTIME...SATELLITE ALSO SHOWS A MINOR DISTURBANCE IN EASTERN NEVADA WORKING THIS WAY. NOT MUCH ON RADAR YET BUT HAVE INCLUDED A SLIGHT CHANCE OF A THUNDERSTORMS IN THE ROCKLAND...POCATELLO AND BLACKFOOT AREA THIS EVENING. THIS LITTLE DISTURBANCE WILL CONTINUE NORTH TO ISLAND PARK TOWARDS MORNING. SOUTHERLY WINDS INCREASE SHARPLY OVER THE CARIBOU HIGHLANDS FRIDAY AFTERNOON...SOUTH WINDS OF 15 TO 25 WITH GUSTS UP TO 35 MPH POSSIBLE. AS FOR THE LOW DIGGING DOWN THE COAST...WE HAVE A CHANCE OF SHOWERS IN THE CENTRAL MOUNTAINS AROUND CHALLIS AND STANLEY TONIGHT AND FRIDAY. MODELS CONTINUE TO SUPPORT THE IDEA OF THIS SYSTEM CROSSING SOUTHEAST IDAHO SATURDAY SO WE ARE STANDING FIRM ON THE CHANCE OF SHOWERS WITH ISOLATED THUNDERSTORMS. BY SUNDAY...THIS SYSTEM MOVES NORTHEAST LEAVING A WEST TO NORTHWEST FLOW PATTERN THAT IS MOSTLY DRY FOR SEVERAL DAYS...WITH THE EXCEPTION OF A DISTURBANCE OVER NORTHERN IDAHO MONDAY THAT MAY LEAVE SPOTTY SHOWERS NEAR THE MONTANA LINE. EARLY NEXT WEEK...CONDITIONS MAY BE DRY ENOUGH FOR MORNING LOWS TO APPROACH FREEZING AND THREATEN THOSE SENSITIVE GARDEN PLANTS. RS && .AVIATION...AN UPPER LEVEL LOW SYSTEM DROPPING DOWN INTO WASHINGTON CURRENTLY WILL BRING BREEZY WINDS ACROSS THE SNAKE RIVER PLAIN THIS AFTERNOON. ADDITIONALLY...LOOK FOR VICINITY THUNDERSTORMS FOR KIDA AND TO AN LESSER EXTENT FOR KPIH LATE THIS AFTERNOON THROUGH EARLY EVENING. EXPECT VICINITY SHOWERS AFTER MIDNIGHT FOR KPIH...KIDA AND KSUN THROUGH TOMORROW MORNING. EXPECT EVEN STRONGER WINDS AND BETTER PRECIPITATION CHANCES FOR FRIDAY. WYATT && .FIRE WEATHER...AN UPPER LEVEL LOW SYSTEM DROPPING DOWN INTO WASHINGTON CURRENTLY WILL BRING BREEZY WINDS AND ISOLATED MOUNTAIN THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING. AS THE LOW APPROACHES TOMORROW LOOK FOR STRONG SOUTHERLY WINDS AND LOW RELATIVE HUMIDITY OVER FIRE WEATHER ZONES 413 AND 427. THUS...HAVE ISSUED A RED FLAG WARNING FOR THESE TWO ZONES. AS THIS LOW MOVES OVER OUR AREA THIS WEEKEND...LOOK FOR LITTLE PRECIPITATION OVER OUR SOUTHERN AREAS. HOWEVER...STILL EXPECT WETTING RAINS OVER NORTHERN AREAS... MAINLY IN ZONES 422...475 AND 476 FRIDAY THROUGH SUNDAY. WYATT && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM TO 10 PM MDT FRIDAY FOR IDZ413-427. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 8:44 PM MDT | Special Weather Statement | PIH | Bingham | 46 min |
| Sep 2, 9:28 PM MDT | Special Weather Statement | PIH | Bonneville | 47 min |
| Sep 3, 5:40 PM MDT | Special Weather Statement | PIH | Power | 80 min |
| Sep 3, 5:49 PM MDT | Special Weather Statement | PIH | Bear Lake, Caribou, Franklin | 86 min |
Nearby
Red Flag Warnings in Idaho, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.